# SDR SWAA2024102943154

- Difficulty date: September 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT SUPPORT GUSSET CRACKED @ S-19L STA 500D<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT SUPPORT GUSSET AT S-19L STA 500D PER SRM 51-40-02-0G-0 AND DWG#143A9481 SH 2;[02] VERIFIED STEP 1
